# SDR JJBA20220719014

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 37,167 hours, 23,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744412
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT MARKING SIGN INOP IN ROW 3CD. R&R EMERGENCY EXIT SIGN IN ROW 3.  OPS CHECK SAT
